Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new construction for Hadamard matrices


Authors: L. D. Baumert and Marshall Hall Jr.
Journal: Bull. Amer. Math. Soc. 71 (1965), 169-170
DOI: https://doi.org/10.1090/S0002-9904-1965-11273-3
MathSciNet review: 0169860
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Baumert, S. W. Golomb and M. Hall, Jr., Discovery of an Hadamard matrix of order 92, Bull. Amer. Math. Soc. 68 (1962), 237-238. MR 148686
  • 2. A. Brauer, On a new class of Hadamard determinants, Math. Z. 58 (1953), 219-225. MR 55297
  • 3. K. Goldberg, Hadamard matrices of order cube plus one, Abstract 567-90, Notices Amer. Math. Soc. 7 (1960), 348.
  • 4. R. E. A. C. Paley, On orthogonal matrices, J. Math. and Phys. 12 (1933), 311-320.
  • 5. R. G. Stanton and D. A. Sprott, A family of difference sets, Canad. J. Math. 10 (1958), 73-77. MR 91249
  • 6. J. Williamson, Hadamard's determinant theorem and the sum of four squares, Duke Math. J. 11 (1944), 65-81. MR 9590
  • 7. J. Williamson, Note on Hadamard's determinant theorem, Bull. Amer. Math. Soc. 53 (1947), 608-613. MR 20538


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11273-3

American Mathematical Society